# SDR CA160212008

- Difficulty date: February 10, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,021 hours
- Engine: Lyc LO360A1H6
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 149NLR
- Condition: Loose
- Location: Engine
- Part time: 815 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WORK ON AIRCRAFT THE STARTER WAS FOUND TO BE LOOSE. THE MOTOR HOUSING WHICH IS ATTACHED TO THE DRIVE BY TWO BOLTS, WAS WORKING LOOSE. THE BOLTS ARE SECURED BY LOCK TABS AND THERE WAS NO INDICATION THAT THE BOLTS HAD COME LOOSE.
